RUS  ENG
Full version
JOURNALS // Journal of Siberian Federal University. Mathematics & Physics // Archive

J. Sib. Fed. Univ. Math. Phys., 2016 Volume 9, Issue 1, Pages 69–78 (Mi jsfu461)

This article is cited in 3 papers

On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces

Eugenia G. Rodikova

Bryansk State University, Bezhitskaya, 14, Bryansk, 241036, Russia

Abstract: In this paper we solve the interpolation problem for the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces under the condition that interpolation nodes are contained in a finite union of Stolz angles.

Keywords: interpolation, holomorphic functions, the Nevanlinna characteristic, Stolz angles.

UDC: 517.53

Received: 02.11.2015
Received in revised form: 08.12.2015
Accepted: 12.01.2016

Language: English

DOI: 10.17516/1997-1397-2016-9-1-69-78



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025